# SDR DL72S001393

- Difficulty date: July 19, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- Aircraft time: 56,114 hours, 41,868 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MV-2/E1 CK, FOUND RW NR 4 MID FLAP L/E WORN AND GROOVED I/B END.  TRIMMED OUT DAMAGE AND FAB REPAIR PARTS PER M/M 57-52-0 FIG 803, INSTALLED PER M/M 57-52-0 FIG 803.
